Talk

Advanced search

Pill has messed my life up

(5 Posts)
Herjbr26 Sun 03-May-20 07:34:54

Hi I was wondering if and looking for advice I started the pill about July 2018 - April/may 2019 I have had the first “fake period” that u get when u finish the pill then I went a while without the had one in June my prom. then I spotted in August and September I think and November I had brown discharge for 2/3 days then I had the same discharge 21-24th April but the first day it was pink (I have a photo of if needed) then got a little red in it then went brown (also have a picture of it) when I checked my knickers and have had nothing since then, is this normal? and any advice how to regulate/get my period back? I’m not pregnant as I took a test I just don’t fancy going to the doctor I have bad anxiety and don’t want to be getting needles and tested unless I really need to ! I was just seeing if you know anything to bring it back? Before I do end up having to book an appointment many thanks.

OP’s posts: |
Sparkles512 Sun 03-May-20 11:01:47

Hi I've been on various pills/injection for over 10 years and they have really messed up my cycle.
From having no periods for 2 years to 18 months of a period every single day!
I had various trips to the doctors even sent for tests and scans to check I was normal everything came back fine and the doctors have said it is just something I have to live with.
Best thing I have personally found after trying to swap pills or use injections, that just coming off the pill completely and using condoms was the only way to get back to normal periods.
Not helpful if you need the pill to help with painful heavy periods like I did but I was willing to give anything a go to stop bleeding every day.
I hope you can find a solution and good luck with your Dr's appointment!

DippyAvocado Sun 03-May-20 11:07:43

Have you stopped taking the pill completely? Sometimes you can get something called post-pill amenhorrea. I had it when I stopped taking the pill when I wanted to try to get pregnant. I didn't have any periods - no spotting or anything. It took 6 months for mine to restart. If this has been going on for months, I would seek some sort of GP appointment.

One thing I took was Agnus Castus - a herbal supplement that is supposed to help with regulating your periods. I don't know if that's what did the trick for me, but my periods did start up about a month after I started taking it. I got mine in Holland and Barrett but you can probably get it online.

Herjbr26 Mon 04-May-20 23:38:28

Thanks so much both of you and I stopped pill completely yes feel better I'm not the only one honestly feel better now 😌

OP’s posts: |
Herjbr26 Thu 07-May-20 20:20:42

@DippyAvocado hi sorry to be a pain but just curious why did u take Agnus castus ? I have bought it in hope it will do the trick for me I have also bought a few oils ect it came today I was just wondering did you have a similar situation to me and do I need to speak to anyone before I take it ? As I haven't been to the doctor about my period thanks and sorry for all the questions just one more how many did you take it says 2 one in morning and one at night? 😊💗x

OP’s posts: |

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in